# SDR DALA2018061504022

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 74,979 hours, 55,604 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB TE FLAP HAS GOUGE IN UPPER SURFACE APPROX 43 IN FROM IB EDGE. REPAIRED PER PRI 569265-14 REV 0 AND 1. COMPLIED WITH ER/A 569265-14 REV ORIGINAL.
